# SDR SWAA2021110319924

- Difficulty date: September 17, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA AT STA. 1006 UNDER PANEL 242VF HAS CORROSION ON FRAME.  REMOVED CORROSION IAW SRM 51-10-02-0G-0.  UT THICKNESS INSP. IAW NDT PART 4 51-00-00 PROCEDURE 3. MIN. THICKNESS 0.079'.  ORIGINAL MAT. 0.080''. MAT REMOVED 0.001' MAT REMAINING 0.079' FOUND WITHIN LIMITS IAW SRM 53-70-51-1A-1, & DWG 147A5733. TREATED AND PRIMED AREA IAW AMM 51-21-72-37-804 AND AMM 51-21-41-370-802.
